Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Means on solenoids


Author: Pawel Krupski
Journal: Proc. Amer. Math. Soc. 131 (2003), 1931-1933
MSC (2000): Primary 54H11, 54F15
Published electronically: September 19, 2002
MathSciNet review: 1955283
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is determined which solenoids admit 2-argument continuous means.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54H11, 54F15

Retrieve articles in all journals with MSC (2000): 54H11, 54F15


Additional Information

Pawel Krupski
Affiliation: Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland – and – Instituto de Matemáticas, UNAM, Circuito Exterior, Ciudad Universitaria, 04510 México, D. F., México
Email: krupski@math.uni.wroc.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06738-2
PII: S 0002-9939(02)06738-2
Keywords: Mean, solenoid
Received by editor(s): April 2, 2001
Received by editor(s) in revised form: January 14, 2002
Published electronically: September 19, 2002
Additional Notes: The paper was written during the author’s visit to the Instituto de Matemáticas, Universidad Nacional Autónoma de México in 2000-2001
Communicated by: Alan Dow
Article copyright: © Copyright 2002 American Mathematical Society